# SDR ABXA20120602358

- Difficulty date: June 2, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 58,227 hours, 44,417 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 113T317520
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION INSIDE RT WING OUTBOARD FLAP BOX AT TRAILING EDGE OUTBOARD END RIB.  REMOVED AND REPLACED DOUBLER INSIDE RT WING OUTBOARD FLAP BOX AT TRAILING EDGE OUTBOARD END RIB IAW B767 SRM 51-40-02 RT OUTBOARD FLAP, ACFT WAS GROUNDED.
